I have been on Paroxetine 10mg now 2 weeks and 2 days. My last night was rough. Felt some anxiety and little depressed had headache and felt light headed. I also take Androgel for low testosterone and at night I take 3mg of Lunesta for sleep. But due to the anxious feelings the Lunesta was not very effective only got maybe 2-3 hours of sleep. Got up this morning for my 2 weeks and 2 days of taking the meds I have light headache and now feel sick to my stomach on and off. I also keep thinking about the issue constantly. If these are side effects does this mean the meds are starting to work? Any thoughts on if these are the side effects from Paroxetine? Will this ever go away?
gator3799; Now that you put down other medications your taking I was able to run for any Interactions Now this does not mean or show anything real bad.But you do have some Moderate interactions with the Lunesta and the Paroxetine (paxil) Which could increase some of the side effects. as listed here.So you might want to talk with your doctor about these 2 taking together this could be part of the not feeling very well.along with getting used to the Paxil. So here it is you can read them for yourself Chuck1957 ((( Interactions between your selected drugs
Applies to: Paxil (paroxetine), Lunesta (eszopiclone)
Using PARoxetine together with eszopiclone may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor. Good luck but it still seems like your getting some good results out of the Paxil.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2015 • 5 answers
Posted 14 Oct 2015 • 2 answers
Posted 26 Apr 2016 • 2 answers
Posted 9 Oct 2016 • 2 answers
Posted 29 Sep 2017 • 0 answers